MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012581-26
Medical Device Problem Codes Off-Label Use (1494); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a chronic occlusion in the mid right coronary artery.The 3.50x26mm graftmaster rx failed to cross the lesion.Therefore, the occlusion was treated with balloon angioplasty.There was no adverse patient effect reported and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The 2.75x33mm xience sierra stent referenced in b5 is being filed under a separate medwatch report number.B1: updated to product problem.B5: additional information.D9: updated from asku to no.H1: updated to malfunction.H6: 1494 was updated from 1494/incorrect anatomy to 1494/indication for use.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic occlusion in the mid right coronary artery.The 3.50x26mm graftmaster rx failed to cross the lesion.Therefore, the occlusion was treated with balloon angioplasty.There was no adverse patient effect reported and no clinically significant delay reported.Subsequently, after the initial was filed it was noted the patient presented for an atherectomy procedure using a non-abbott device followed by placement of four overlapping xience sierra stents (2.75x33, 2.75x15, 3.0x38 and 3.5x33mm).All were inflated to 18 atmospheres for 20 seconds.An edge dissection was noted and the graftmaster was attempted to treat the dissection; however, failed to cross due to anatomy.The dissection was treated with balloon angioplasty.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use (ifu) states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.In this case, it is unknown if the ifu deviation directly caused or contributed to the reported event.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13795628
Report Number2024168-2022-02772
Device Sequence Number5032759
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number1012581-26
Device Catalogue Number1012581-26
Device Lot Number1042941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer03/23/2022
04/18/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/14/2022
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.75X15MM XIENCE SIERRA.; 2.75X33MM XIENCE SIERRA.; 3.0X38MM XIENCE SIERRA.; 3.5X33MM XIENCE SIERRA.
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight91 KG